# SDR AALA20160429014

- Difficulty date: April 29, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N183AN
- Make and model: Boeing 757223
- Aircraft serial: 29593
- Aircraft time: 62,677 hours, 16,418 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480014
- Part serial: G7321
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDED, AIR INTERRUPT, EMER WAS DECLARED, LANDING UNEVENTFUL, ACAFT NOT OVERWEIGHT.  DURING CRUISE, FIRST OFFICERS WINDOW CRACKED & WHOWED ELEC ARCING.  T & R FIRST OFFICER, STRINGER R1 WINDOW AS IAW AMM 56-11-0.  SYS CHECKED NORMAL.
